# SDR UIEA2019050504129

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,412 hours, 17,168 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Condition: Malfunctioned
- Location: Ignition Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NO LIGHT ON FIRST START ATTEMPT USING SINGLE IGNITION. USED BOTH FOR SECOND ATTEMPT, SUCCESSFUL START. RIGHT ENGINE( PERFORMED IGNITION AUDIBLE TEST IAW AMM 74-00-00 NO FAULTS NOTED. OPS CHECK NORMAL AT THIS TIME. )
